# SDR Y2PA2022102522068

- Difficulty date: October 25, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N836US
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 74,652 hours, 55,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S004827075T76511
- Condition: Corroded
- Location: Zone 200
- Part time: 74,652 hours, 55,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN, COMMERCIAL JET FOUND AREAS OF CORROSION ON THE MAIN CABIN SEAT TRACK BETWEEN F.S. 200 -275 RBL 54.5  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN INSPECTED THE SEAT TRACK AND FOUND IT TO BE OUT OF LIMITS. THEY REMOVED THE CORRODED SEAT TRACK BETWEEN F.S. 200-275 RBL 54.5 IAW DC9/MD80 SRM 53-05. THEY FABRICATED, DRILLED AND DEBURRED THE SEAT TRACK FROM S00482-7075T76511 AND REPAIR SPLICE PARTS FROM 3925837-501, .063” 7075-T6 AND .100” 7075-T6.REPAIR PARTS WERE TREATED AND PRIMED IAW DC9/MD80 SRM 51-10-3.THEY INSTALLED THE SEAT TRACK AND REPAIR PARTS BETWEEN F.S. 200-275 RBL 54.5 IAW DC9/MD80 SRM 53-05
